×

Found 16 Documents (Results 1–16)

Controllability to rest for the “plate oscillation” equation on the torus in the case of local force action. (English. Russian original) Zbl 1512.35402

Math. Notes 113, No. 4, 598-600 (2023); translation from Mat. Zametki 113, No. 4, 618-621 (2023).
MSC:  35L35 74K20 93B05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the number of end positions of a random walk on a directed Hamiltonian metric graph. (English. Russian original) Zbl 1511.05218

Math. Notes 113, No. 4, 538-551 (2023); translation from Mat. Zametki 113, No. 4, 560-576 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Refinement of the estimate for the rate of uniform convergence of the Fourier series of a continuous periodic function of bounded variation. (English. Russian original) Zbl 1514.42007

Math. Notes 113, No. 4, 525-537 (2023); translation from Mat. Zametki 113, No. 4, 544-559 (2023).
MSC:  42A20
PDFBibTeX XMLCite
Full Text: DOI

Uniqueness of the solution of a class of integral equations with sum-difference kernel and with convex nonlinearity on the positive half-line. (English. Russian original) Zbl 1522.45003

Math. Notes 113, No. 4, 512-524 (2023); translation from Mat. Zametki 113, No. 4, 529-543 (2023).
MSC:  45G10 45L05 45P05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 3

Main Field